RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 2, Pages 126–135 (Mi at1525)  

This article is cited in 6 scientific papers (total in 7 papers)

Optimization od Dynamic Systems

Two-stage approximation of nonsmooth solutions and restoration of noised images

V. V. Vasin, T. I. Serezhnikova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Papers on the Tikhonov Regularization with a nondifferentiable stabilizer are briefly reviewed and the results obtained by the author on two-stage regular approximation of nonsmooth solutions of ill-defined problems are described. The performance of the method is illustrated by an example on the restoration of a noised image.

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:2, 270–279

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 27.06.2003

Citation: V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Avtomat. i Telemekh., 2004, no. 2, 126–135; Autom. Remote Control, 65:2 (2004), 270–279

Citation in format AMSBIB
\Bibitem{VasSer04}
\by V.~V.~Vasin, T.~I.~Serezhnikova
\paper Two-stage approximation of nonsmooth solutions and restoration of noised images
\jour Avtomat. i Telemekh.
\yr 2004
\issue 2
\pages 126--135
\mathnet{http://mi.mathnet.ru/at1525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2094307}
\zmath{https://zbmath.org/?q=an:1072.65076}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 2
\pages 270--279
\crossref{https://doi.org/10.1023/B:AURC.0000014724.72772.aa}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000188975600014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240209}


Linking options:
  • http://mi.mathnet.ru/eng/at1525
  • http://mi.mathnet.ru/eng/at/y2004/i2/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, “Approximation of nonsmooth solutions of linear ill-posed problems”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S247–S262  mathnet  crossref  mathscinet  zmath  elib
    2. A. I. Korotkii, D. O. Mikhailova, “Vosstanovlenie upravlenii v parabolicheskikh sistemakh metodom Tikhonova s negladkimi stabilizatorami”, Tr. IMM UrO RAN, 16, no. 4, 2010, 211–227  mathnet  elib
    3. Vasin V.V., “Inverse Problems with A Priori Information”, Optimization and Regularization for Computational Inverse Problems and Applications, 2010, 35–64  crossref  mathscinet  zmath  isi
    4. T. I. Serezhnikova, “Ustoichivye metody vosstanovleniya zashumlennykh izobrazhenii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2011, no. 9, 32–42  mathnet
    5. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    6. A. I. Korotkii, D. O. Mikhailova, “Reconstruction of boundary controls in parabolic systems”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 98–118  mathnet  crossref  isi  elib
    7. A. I. Korotkii, E. I. Gribanova, “Vosstanovlenie granichnykh upravlenii v giperbolicheskikh sistemakh”, Tr. IMM UrO RAN, 18, no. 2, 2012, 154–169  mathnet  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:236
    Full text:87
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021